# SDR ASAA2022090639985

- Difficulty date: September 6, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,154 hours, 15,439 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018170
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS LOW PRESSURE ROTOR VIBRATION LEVELS RISING AFTER LAST FAN LUBE AND ONE BLADE PAIR CHANGE.  GROUNDED - YES. INSTALLED NEW WEIGHT CONFIG AS FOLLOWS. LOC 9; REMOVED P13, INSTALLED P14. LOC 12; REMOVED P14, INSTALLED P11. LOC 13; REMOVED P14, INSTALLED P13. LOC 14; REMOVED P14, INSTALLED P11. LOC 17; REMOVED P13, INSTALLED P14. REF B737-800 AMM 71-00-00 PER STEP 3 OF TSR. ENGINE REQUIRE VIBE SURVEY. VIB SURVEY SHOWS VIBS AT 2.5+. ATTEMPTED 14B. A/C ONLY CAPTURES 2-3 SPEED BIXS. NO IMPROVEMENT AFTER SOLUTION IMPUTED. PLATFORMS WERE REPLACED DUE TO DAMAGE FROM SHIM CONTACT. REF ASA LP 60395750. PERFORMED BLAMAP AND INCORPORATED RESULTS DURING FAN BLADE INSTALLATION. RETURNED ALL SPINNER WEIGHTS TO NOMINAL AND CONFIGURED AVEM TO MATCH ACTUAL WEIGHTS. REF AMM 71-00-00-750-808-F00. VIBE AFTER REMAP 1.4, AEVM ONLY CAPTURING 1 VIBE SPEED.  (REF TSR713169)
